I have had Ulcerative Colitis for approximately 8 years and have been on a bunch of different medication over that time. I have noticed over the last year that the top, front four teeth in my mouth are becoming see through. I went to my dentist today and after x-rays and after an extensive exam he said he has never seen this. The enamal on my teeth is completely intact but it is the inner "matter" that is the problem. He is not sure what the problem is and suggested a CBC to help determine the cause. I mentioned that as a result of my UC I have labs done on a regular basis. I told him that I was told that my Vitamin D levels were a bit low.
- Would the low Vitamin D cause this?
- If Vitamin D is added back into my system would the teeth return to white?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.